# SDR 97ZZZM482

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTION REVEALED THE LEFT MAIN LANDING GEAR RETRACT CYLINDER PIN WAS SHEARED AND EXHIBITED SIGNS OF CORROSION.  REPLACED PIN ASSEMBLY AND SEALED PER S/B 32-102.  AIRCRAFT RETURNED TO SERVICE.  (M)
